# SDR SABA020043

- Difficulty date: April 3, 2002
- Submitted: April 4, 2002
- Operation: Air carrier
- Aircraft: N964AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 964
- Aircraft time: 14,507 hours, 21,519 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Compensator
- Part number: 8974768
- Part serial: 1155PR
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT 964 ON FLIGHT 5152 FROM CLT TO LWB.  DURING TAKEOFF ROLL BOTH ENGINES MADE ONLY 80 PERCENT TORQUE.  TAKEOFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE WITH NO OTHER PROBLEMS.  NO EMERGENCY WAS DECLARED.  MAINTENANCE REMOVED AND REPLACED THE EGT COMPENSATOR FOR THE RIGHT ENGINE.  MAINTENANCE ALSO ADJUSTED THE EGT COMPENSATOR FOR THE LEFT ENGINE.  GROUND AND OPS CHECK WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.
